# SDR 07FDEA05122

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE ON TOP OF FLOORBEAM AT FS 1130, LBL 51, WL 208.  REMOVED CORROSION AROUND NUT PLATE ON TOP OF FLOORBEAM STA 1130, LBL 51, FOUND TO BE OUT OF LIMITS REF SRM 53-10-8.  SAME LOCATION SEAT TRACK FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED FLOORBEAM REPAIR REF 53-10-8.  FABRICATED AND INSTALLED NEW SEAT TRACK REF BAC DWG 65-86245.
